PARTITION OF MEASURABLE SETS
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 10, Issue 8
Abstract
The theory of vector measure has attracted much interest among researchers in the recent past. Available results show that measurability concepts of the Lebesgue measure have been used to partition subsets of the real line into disjoint sets of nite measure. In this paper we partition measurable sets in ℜn for n ≥ 3 into disjoint sets of nite dimension.
Authors and Affiliations
Owino Maurice Oduor, Otanga Levi Olwamba, Aywa Shem Omukunda
Variations of Moisture Content in The Presence of Combined Flux
A model for diffusion in grains, through the drying process in the form of moisture removal, discussed through this work. While in drying, the moisture leaves the product as vapour or gas. This is achieved by impairing e...
Numerical Solution of Fuzzy Differential Equations Based on Taylor Series by Using Fuzzy Neural Networks
In this paper a new method based on learning algorithm of Fuzzy neural network and Taylor series has been developed for obtaining numerical solution of fuzzy differential equations.A fuzzy trial solution of the fuzzy ini...
Attracting Sets Of Nonlinear Difference Equations With Time-Varying Delays
In this paper, a class of nonlinear difference equations with time-varying delays is considered. Based on a generalized discrete Halanay inequality, some sufficient conditions for the attracting set and the global a...
An elastic plate with a curvilinear hole and flowing heat in S-plane
In the present paper, we apply complex variable method, Cauchy method, to derive exact expressions for Goursat functions for the boundary value problems of an infinite elastic plate weakened by a curvilinear hole....
Continuous Generalized Hankel-type integral wavelet transformation
Using the theory of Hankel-type convolution, continuous generalized Hankel-type wavelet integral transformation is defined. The generalized Hankel-type integral wavelet transformation is developed. Using the...